# SDR SIMA1944

- Difficulty date: July 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 7253725156
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND DURING 5000 HOUR INSPECTION, FOUND CARGO SEAT TRACK BL 18.3 LEFT CORRODED.  REMOVED CORRODED SECTION OF SEAT TRACK AND REPAIRED BY SPLICE IAW SAAB SRM 53-70-60.  (M)
